# SDR DL76S100221

- Difficulty date: September 19, 2005
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 43,622 hours, 20,707 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Part number: BACB30US16K
- Condition: Unknown
- Location: Vertical Fin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOINT BARREL NUT/BOLT ASSY OF VERTICAL FIN REPLACEMENT IAW EO 01-074297-12 ME05.
